Functions with the Darboux Property and Functions with Connected Graphs.
Mathematische Annalen, Tome 141 (1960), pp. 311-317
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1960__141_160815,
author = {S. MARCUS},
title = {Functions with the {Darboux} {Property} and {Functions} with {Connected} {Graphs.}},
journal = {Mathematische Annalen},
pages = {311--317},
year = {1960},
volume = {141},
zbl = {0095.26902},
url = {http://geodesic.mathdoc.fr/item/MAN_1960__141_160815/}
}
S. MARCUS. Functions with the Darboux Property and Functions with Connected Graphs.. Mathematische Annalen, Tome 141 (1960), pp. 311-317. http://geodesic.mathdoc.fr/item/MAN_1960__141_160815/